# SDR REXA2017052500642

- Difficulty date: May 25, 2017
- Submitted: May 30, 2017
- Operation: Air carrier
- Aircraft: N331PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15331
- Aircraft time: 6,824 hours, 4,614 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PAX CABIN EMERGENCY MEGAPHONE INOPERATIVE.  REMOVED AND REPLACED THE MEGAPHONE AND PERFORMED OPS. CHECK IAW AMM 25-61-14. OPS CHECKED GOOD. ACFT OK FOR SERVICE.
